# SDR CALA0500462

- Difficulty date: December 29, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N13665
- Make and model: Boeing 737524
- Aircraft serial: 28926
- Aircraft time: 19,022 hours, 10,265 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 12281
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE NORMAL EXHAUST FAN POWER C/B TRIPPED WHILE IN CRUISE PORTION OF FLIGHT TO SFO AT FL 34,000.  PRIOR TO THE C/B TRIP THE FLIGHT ATTENDANT ADVISED OF ELECTRICAL BURNING SMELL IN ROW 5 AREA.  THE FLIGHT CONTINUED TO SFO WHERE IT LANDED WITHOUT FURTHER PROBLEM.  THE NORMAL EXHAUST FAN (AVIONICS AIR COOLING FAN) WAS REMOVED AND REPLACED IAW MM 21-58-12.  OPERATIONAL CHECKS WERE GOOD.
